# SDR SWIA2014062338285

- Difficulty date: June 5, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 33,369 hours, 30,078 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP VANE IS CHAFED ON THE OTBD SIDE OF THE L/E.  BLENDED CHAFE AREA IAW REO.
